# SDR 20000523SH030

- Difficulty date: May 3, 2000
- Submitted: May 23, 2000
- Operation: General aviation
- Aircraft: N147G
- Make and model: Amd FALCON10
- Aircraft serial: 214
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: B3651M0250
- Part serial: 2324
- Condition: Failed
- Location: Airframe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRFRAME INSPECTION, THE REVERSE CURRENT RELAY WAS REMOVED FOR INSPECTION AND RECERTIFICATION. THE RELAY, WHICH WAS FUNCTIONING NORMALLY WHEN REMOVED, WAS ROUTED TO A RATED REPAIR STATION FOR CHECK AND RECERTIFICATION.  UPON RETURN FROM VENDOR, UNIT WAS RE-INSTALLED AND OPER CHKS PER MM.  AFTER ELEC POWER APPLIED, EXTENSIVE DAMAGE OCCURRED TO WIRING FROM MAIN POWER JUNCTION BOX TO OVERHEAD PANEL START SWITCHES.  REVERSE CURRENT RELAY, PN B3651M0-250, SN 2324, WAS DETERMINED DEFECTIVE AND REPLACED.  RELAY REPLACED WITH NEW UNIT PN B3651M0-250 AND DAMAGED WIRING REPLACED FROM MAIN POWER JUNCTION BOX TO OVERHEAD  PANEL START SWITCHES.  SUBSEQUENT OPER CHECKS WITH ENG RUNS REVEALED NO FURTHER DEFECTS.  (X)
